# SDR 2003UALA00253

- Difficulty date: March 7, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 40,052 hours, 14,638 cycles
- Engine: Pwa PW2037
- Engine time: 31,771 hours, 11,476 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

A/C RECEIVED NR 1 ENGINE OIL FILTER BYPASS MESSAGE.  DELTA PRESSURE SWITCH AND OIL FILTER REPLACED.
